# SDR CALA9901180

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 200, BL 0 TO LBL 12 AND LBL 40.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 53-14-1, 51-10-3, 51-30-4, AND 51-30-5.
